# SDR HNAA2018072600171

- Difficulty date: July 24, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 46,547 hours, 39,644 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT, A/P FAILED ALONG WITH NR 1 AHRS. PERFORMED AMM TASK 22-11-00-700-803-A. OPS CHECK OF AUTOPILOT AND AHRS SYSTEMS SEVERAL TIMES WITH NO DEFECTS NOTED. OK FOR SERVICE AT THIS TIME.
